advertisement
Question
Posted by: Sandy | 2008/05/26

Hair loss after medication

About 10 years ago I was given cortisone pills for a long period of time. My hair began to thin then and hair on my chin began to grow. I've since stopped the cortisone but my hair still keeps on thinning and I've still got hair on my chin. This is very embarrassing when people make comments about my "baldness". Please help! I am 38.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

I am not sure if the cause for your hair loss is due to the long term use of cortisone tablets. A side-effect of cortisone tablets, is hairiness, which explains the hair on your chin.

I recommend that you ask your pharmacist about Re-gain ointment for women, as this will make your hair thicker. The hair on your chin can be treated with Intense Pulse Light treatments. The hair will permanently disappear after a few treatments.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sandy | 2008/05/29

I send you the message at the bottom. Thank you for the help. What I want to know is where do I get the Intense Pulse Light treatment? I live in a small town in the Western Cape.
Sandy


Subject: Hair loss after medication
Posted by: Sandy
Message:
About 10 years ago I was given cortisone pills for a long period of time. My hair began to thin then and hair on my chin began to grow. I've since stopped the cortisone but my hair still keeps on thinning and I've still got hair on my chin. This is very embarrassing when people make comments about my "baldness". Please help! I am 38.
Date: 26/5/2008

Subject:
Posted by: Cyberdoc
Message:
Thank you for visiting health24.com.

I am not sure if the cause for your hair loss is due to the long term use of cortisone tablets. A side-effect of cortisone tablets, is hairiness, which explains the hair on your chin.

I recommend that you ask your pharmacist about Re-gain ointment for women, as this will make your hair thicker. The hair on your chin can be treated with Intense Pulse Light treatments. The hair will permanently disappear after a few treatments.

Regards




Dr Anrich Burger
Date: 26/5/2008

Reply to Sandy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement